# SDR CALA9800064

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT FASTENER HOLE IN LT WING SECOND UPPER STRINGER FROM REAR SPAR ABOVE RIB AT WS 629. THE FASTENERS AND CLAMPS WERE REMOVED IAW SRM 51-30-2.  THE CRACK WAS STOP DRILLED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW EA 5762-01050 AND SRM 51-10-6.
